Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    sight dramatically changed over night!
    avatar
    loismarywatts posted:
    I have needed reading glasses for 20 years and have been able to see distance very well. As of four days ago I no longer need reading glasses but am having trouble seeing distance. I have Diabetes, Lupus, High bp,and have recently done a 12 day dose of steroids. Can anyone shed some light on this for me?
    Reply
     
    avatar
    Alan M Kozarsky, MD responded:
    I think we can figure this one out. Very likely that your blood sugar is elevated and this has caused a "nearsighted" shift in your vision. i.e. better vision at near and worse far away.

    First action should be to tell your doctor and have the blood sugar tested (treated).

    The vision should go back to "distance" once the blood sugar is treated.


    Featuring Experts

    Alan Kozarsky, MD, is one of the leading corneal, cataract, and vision correction specialists in the country and was selected again this year by Atla...More

    Helpful Tips

    Tips to fight eye puffiness
    Here are tips that you may find it useful to get rid puffy eyes . Watch your alcohol intake. Becaue it can cause yes bloated if you ... More
    Was this Helpful?
    2 of 2 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.